# SDR UPS97823774

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5755271
- Condition: Corroded
- Location: Bs 360-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, INTERNAL DOUBLER CORRODED F/S 360-400 STR 27R-36.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT DOUBLER IAW SRM 51-1-21 AND DWG 5755271.
